# SDR ASAA0580147

- Difficulty date: February 28, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: SR09520089
- Condition: Corroded
- Location: Door Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO BAY DOOR BEAM SPACER IS CORRODED.  REPLACED SPACER.  (K)
